# SDR DALA1032009853

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 787-837
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W-DOOR HINGE ATTACH DOUBLER CORRODED FROM BS 787-837. REMOVED CORROSION.  FOUND OUT OF LIMITS MAT LOSS AT 100 PERCENT.  MAT ID 0507075-T6 IAW DWG 9923459, REV AE FABRICATED, LOCATED, DRILLED, DEBURRED, TREATED & PRIMED NEW DOUBLER IAW DWG9923459 REV AE & SRM 51-10-4, 51-10-3 51-10-3B.
